# SDR ABXA050094

- Difficulty date: April 18, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 59,558 hours, 26,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN COMMON TO THE FACTORY ANTENNA DOUBLER, CORRODED.  FABRICATED SKIN AND DOUBLER FOR ANTENNA AND INSTALLED IAW REA D853-51782 ON WO NR 600221026.
